# SDR AWXA200700674

- Difficulty date: May 22, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 32,371 hours, 13,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON CABIN FLOOR SUPPORT, +Y765, FR 67 + 16".  REPLACED CABIN FLOOR SUPPORT, +Y765, FR 66 + 5" TO FR 70 IAW A320 SRM 51-72-11.
